# SDR SCNA20201007063

- Difficulty date: September 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT SHIELD FWD OF AFT CARGO DOOR FROM STA 767-794.5, RBL 25, WL 155.  RT SHIELD FWD OF AFT CARGO DOOR FROM STA 767-794.5, RBL 25, WL 155.  CORROSION ON RT SHIELD FWD OF AFT CARGO DOOR FOUND TO BE OUT OF LIMITS, DUE TO NO LIMITS FOUND IN SRM, IAW SRM 53-60-15-1A-1.  REMOVED AFT CARGO FWD SHIELD, IAW SRM 51-40-02-0G-0.  INSTALLED NEW SHIELD P/O 801703/3, IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV A.
